# SDR AALA982073

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE, EMERGENCY EXIT LIGHTS BETWEEN FIRST CLASS AND COACH CABIN WERE INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT JUMPER STRIP BETWEEN FIRST CLASS AND COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
